Get your Health question answered in 3 easy steps

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for high libido during ovulation

Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 2578 Questions

default
Posted on Thu, 7 Aug 2014 in Women Sexual Problems
Question: Hi, I'm going to ask you a really freaky question and it is extremely personal. For the last 4 years, I've had this problem. Some people would not consider it a problem but I do. It happens in middle of my cycle. I'm 51 and still regular. I had a partial hysterectomy. I wouldn't let my doc take my ovaries and send me into instant menopause. This was in 2012. I was bleeding too much.

So, here's the problem, in the middle my cycle where I would be ovulating for about a two or three day period, I have an incredible NEED for sexual release. Now, I have NEVER cheated on my husband, nor do I wish to. I love him. Unfortunately, he had prostate cancer and he hasn't retained sexual function as of yet, so I'm "forced" to take care of business. I find that if I ignore it, I feel this pressure as in stress build up, and after I take care of business, I'm relaxed and fine as if nothing's bothering me. I know it's oxytocin. I've had 8 children. I know all all that wonderful hormone.

Now, I find this a problem because of the nature of the problem, it is a physical need. I cannot explain it. I always feel "guilty" I guess, because I'm a Christian. Now, here's the part I don't get. During those three days, Okay, this hard to say, but, I get orgasm up into the teens, and if like I HAVE to release them. I know that sounds dumb. I'm not bipolar, but I am ADHD, I don't know if that has something to do with it. I use phytoestrogen cream so I can retain my ability to think. If I don't use the estrogen cream, plant based, then I'm at a loss for words all the time, and of course all the other peri-menopausal symptoms. Go ahead laugh, but it's not funny for me. I don't like it, but if I don't, well, I just can't explain it. I take Welbutrin with Adderal for my ADHD, so I suppose that could be a problem. But as I said, it's ONLY in the middle of my cycle. Every once in a blue moon, I don't have that ovulatory period, and I'm fine, I don't "HAVE" to. I don't have any weird fantasies, or attractions, like I said, it's physical, below, not above, well, unless the stress from ignoring the problem, then it's in my head.
doctor
Answered by Dr. Albana Sejdini 2 hours later
Brief Answer:
Following suggestions...

Detailed Answer:
Hi there,

I have gone through your medical history and understood your concerns.

It is perfectly normal to feel the way you feel on those 3 days of your cycle. It is normal to get sexual physical needs. I am happy to hear that you do not want to cheat on him.

If you get those feelings and cannot have sexual intercourse with your husband on those days, then, masturbation is one solution apart keeping busy with your business.

You can discuss it further with a gynecologist for specific advise.

Hope it helped! Let me know if I can assist you further!
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Procedures
Medical Topics

Recent questions on  Partial hysterectomy

doctor1 MD

Hello, I am a 51 year old female who had a partial hysterectomy in 2007. Two months after I was diagnosed with Fibromyalgial. For the past 5 weeks, I have been having hot flashes and chronic fatigue . I work full-time as a social worker, and after...

doctor1 MD

My mother 80, was considered in good health post the recent death (9/39/2017) of my father Had vaginal bleeding day of memorial service Constipation Nausea and vomiting Signs of shock Now unexplained weight loss - is at home but now requires...

doctor1 MD

I had a partial hysterectomy (one ovary left) about 7 years ago, and a couple of weeks ago, my hot flashes has turned into sweating all day and night. I am constantly moist under my cloths. Is this normal? The reason for my hysterectomy was...

doctor1 MD

i went to my ob and told him that i was hurting and a smell only when i had intercourse been with my husband for 22 yrs never had that. last year had a partial hest. i also told him my bladder leaks he did a pap never heard back. so i went to my nuerologist cause ive had 2 back surgery thought could be my back again he did a mri called me back and told me i had a 4.5cm complex cyst on my left overie he told me was worried he didnt like the looks of it should i be worried?

doctor1 MD

I am 53 yrs old. I have had a partial hysterectomy at age 43. For the past couple years I have experienced chronic internal & external vaginal itching, soreness, burning and inflammation. My gynecologist has written all sorts of Rx s such as Temorvate, Clobetasol Propionate Oint. 0.05%, Terconazole Vaginal Crm 0.4%, Desoximetasone USP, 0.25%, etc. I have been to a 2nd gynecologist & she also does not seem to know what is going on. I had to be weaned off the steriod creams as my skin was getting so thin in that area. I am trying ph balanced body washes but they all seem to have some fragrance in them which I do not like using. I have been using fragrance free laundry soap and fragrance free body washes and bar soaps for years trying to relieve this problem. I am at my wits end and very frustrated and uncomfortable. Do you have any suggestions or thoughts as to what is going on???